# SDR AALA201702279028

- Difficulty date: February 26, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,911 hours, 17,176 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON NR 3 HINGE POINT RUSTED FROM INBOARD END AT BEARING. REPLACED AILERON HINGE IAW 57-61-01.
